Truncated codifferential method for nonsmooth convex optimization

Bagirov, AM, Nazari, Asef, Ugon, Julien and Tor, AH 2010, Truncated codifferential method for nonsmooth convex optimization, Pacific Journal of Optimization, vol. 6, no. 3, pp. 483-496.

Title Truncated codifferential method for nonsmooth convex optimization
Author(s) Bagirov, AM
Nazari, AsefORCID iD for Nazari, Asef
Ugon, JulienORCID iD for Ugon, Julien
Tor, AH
Journal name Pacific Journal of Optimization
Volume number 6
Issue number 3
Start page 483
End page 496
Total pages 14
Publisher Yokohama Publishers
Place of publication Yokohama, Japan
Publication date 2010-11-09
ISSN 1348-9151
Keyword(s) Science & Technology
physical sciences
operations research & management science
mathematics, applied
nonsmooth optimization
convex optimization
unconstrained minimization
proximity control
bundle methods
Language eng
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category CN.1 Other journal article
ERA Research output type C Journal article
Copyright notice ©2010, Yokohama Publishers
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 15 Abstract Views  -  Detailed Statistics
Created: Tue, 11 Dec 2018, 08:15:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact